# SDR FDEA201703160924

- Difficulty date: March 16, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 78,592 hours, 16,771 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE CAVITY BEADED DOUBLER AT STA XOS 692 - 698 FOUND CRACKED. BEADED DOUBLER CRACKED AREA CARRIED OUT INNER DOUBLER REPAIR AS PER SRM 57-40-02-2R FIG 203 REPAIR 15. THE REPAIR CLASSIFIED MAJOR OER GMM 6-2-100.
